Alert archive / Missouri / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 71, NWS Springfield, MO

May 6, 2007Vernon County, Missouri

NWS Springfield, MO issued this severe thunderstorm warning at May 6, 2007, 5:01 PM CDT for Vernon County, Missouri. It was in force for 89 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 6, 2007, 5:01 PM CDT (22:01 UTC)
Expired
May 6, 2007, 6:30 PM CDT
In force
89 min
Issued by
NWS Springfield, MO
Area
Counties, with a storm outline in the text

County Vernon County, MO

The radar

The Pleasant Hill radar (KEAX), 99 km from the middle of the area, began a volume at 22:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 6, 6:02 PM CDTHAIL 0.756 W Moundville, MO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 10.0 hours before the alert went out and 122 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2007-05-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1328 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2007-05-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 149 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1328 J/kg
Mixed-layer CIN
-120 J/kg
Mixed-layer LCL
1003 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
149 m²/s²
0-3 km storm-relative helicity
197 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KSGF 062202
SVRSGF
MOC217-062330-
/O.NEW.KSGF.SV.W.0071.070506T2201Z-070506T2330Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
501 PM CDT SUN MAY 6 2007

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  VERNON COUNTY IN WEST CENTRAL MISSOURI...

* UNTIL 630 PM CDT.

* AT 457 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM 10 MILES SOUTH OF BRONAUGH...OR 6 MILES
  SOUTHWEST OF VERDELLA...MOVING NORTH AT 25 MPH. THIS STORM IS
  CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN
  EXCESS OF 60 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  NEVADA BY 540 PM CDT.
  7 MILES WEST OF WALKER BY 555 PM CDT.

THE TOWNS OF BRONAUGH...MOUNDVILLE...DEERFIELD...HORTON AND METZ ARE
ALSO IN THE PATH OF THIS SEVERE THUNDERSTORM.

OTHER MARGINALLY SEVERE THUNDERSTORMS WERE SCATTERED ACROSS VERNON 
COUNTY.  A FEW OF THESE STORMS MAY PRODUCE HAIL UP TO THE SIZE OF 
QUARTERS.

THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS.

LAT...LON 3802 9459 3805 9458 3805 9429 3801 9426
      3804 9421 3803 9407 3795 9409 3764 9409
      3765 9415 3765 9460

$$

CRAMER
6 follow-up statements
000 
WWUS53 KSGF 062218
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
519 PM CDT SUN MAY 6 2007

MOC217-062330-
/O.CON.KSGF.SV.W.0071.000000T0000Z-070506T2330Z/
VERNON MO-
519 PM CDT SUN MAY 6 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT
FOR VERNON COUNTY...

AT 517 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM NEAR BRONAUGH...OR 8 MILES NORTH OF VERDELLA...
MOVING NORTH AT 35 MPH. THIS STORM IS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  NEVADA BY 530 PM CDT.

THE TOWNS OF DEERFIELD...RICHARDS...HORTON AND METZ ARE IN THE PATH
OF THIS A SEVERE THUNDERSTORM.

THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS.

LAT...LON 3802 9459 3805 9458 3805 9429 3801 9426
      3804 9421 3803 9407 3794 9415 3765 9440
      3765 9460

$$

CRAMER
000 
WWUS53 KSGF 062239
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
539 PM CDT SUN MAY 6 2007

MOC217-062330-
/O.CON.KSGF.SV.W.0071.000000T0000Z-070506T2330Z/
VERNON MO-
539 PM CDT SUN MAY 6 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT
FOR VERNON COUNTY...

AT 536 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM NEAR MILO...OR 7 MILES SOUTH OF NEVADA...MOVING
NORTH AT 30 MPH. THIS STORM IS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  NEVADA BY 545 PM CDT.
  WALKER BY 600 PM CDT.
  SCHELL CITY BY 615 PM CDT.

THE TOWN OF HARWOOD IS IN THE PATH OF THIS A SEVERE THUNDERSTORM.

OTHER SCATTERED STORMS WERE ONGOING ACROSS NORTHERN AND CENTRAL 
SECTIONS OF VERNON COUNTY.  THESE STORMS MAY ALSO PRODUCE LARGE HAIL 
AND DAMAGING WINDS.  

THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS.

LAT...LON 3802 9459 3805 9458 3805 9429 3801 9426
      3804 9421 3803 9407 3794 9415 3769 9429
      3779 9451

$$

CRAMER
000 
WWUS53 KSGF 062254
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
554 PM CDT SUN MAY 6 2007

MOC217-062330-
/O.CON.KSGF.SV.W.0071.000000T0000Z-070506T2330Z/
VERNON MO-
554 PM CDT SUN MAY 6 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT
FOR VERNON COUNTY...

AT 551 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM NEAR MOUNDVILLE...OR 8 MILES NORTHWEST OF
VERDELLA...MOVING NORTH AT 25 MPH. THIS STORM IS CAPABLE OF PRODUCING
QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  8 MILES WEST OF NEVADA BY 610 PM CDT.

THE TOWNS OF MOUNDVILLE...DEERFIELD...RICHARDS...STOTESBURY AND METZ
ARE IN THE PATH OF THIS A SEVERE THUNDERSTORM.

THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS.

LAT...LON 3802 9459 3805 9458 3805 9429 3801 9426
      3804 9421 3803 9407 3794 9415 3769 9429
      3769 9460

$$

CRAMER
000 
WWUS53 KSGF 062312
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
612 PM CDT SUN MAY 6 2007

MOC217-062330-
/O.CON.KSGF.SV.W.0071.000000T0000Z-070506T2330Z/
VERNON MO-
612 PM CDT SUN MAY 6 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT 
FOR VERNON COUNTY...

AT 610 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM NEAR DEERFIELD...OR 7 MILES WEST OF NEVADA...
MOVING NORTH AT 30 MPH. THIS STORM IS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.

THE SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
NORTHERN VERNON COUNTY...INCLUDING THE TOWNS OF METZ AND HORTON.

THIS STORM HAS A HISTORY OF PRODUCING DIME SIZE HAIL.

THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL...IF YOU
ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS.

LAT...LON 3783 9459 3806 9457 3805 9429 3801 9426
      3804 9421 3803 9407 3794 9415 3790 9433
      3782 9450

$$

CRAMER
000 
WWUS53 KSGF 062324
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
624 PM CDT SUN MAY 6 2007

MOC217-062330-
/O.CON.KSGF.SV.W.0071.000000T0000Z-070506T2330Z/
VERNON MO-
624 PM CDT SUN MAY 6 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT 
FOR VERNON COUNTY...

AT 619 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM NEAR METZ...OR 11 MILES SOUTHWEST OF RICH HILL...
MOVING NORTH AT 30 MPH. THIS STORM IS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.

THE SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
NORTHWESTERN VERNON COUNTY.

THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL...IF YOU
ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS.

LAT...LON 3791 9460 3805 9459 3804 9427 3788 9452

$$

CRAMER
000 
WWUS53 KSGF 062332
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
632 PM CDT SUN MAY 6 2007

MOC217-062342-
/O.EXP.KSGF.SV.W.0071.000000T0000Z-070506T2330Z/
VERNON MO-
632 PM CDT SUN MAY 6 2007

...THE SEVERE THUNDERSTORM WARNING FOR VERNON COUNTY EXPIRES AT 630 
PM CDT...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE 
THUNDERSTORMS WHICH PROMPTED THE WARNING WERE EXITING THE WARNED 
AREA...THUS THE WARNING IS BEING ALLOWED TO EXPIRE.

LAT...LON 3791 9460 3805 9459 3804 9427 3788 9452

$$

CRAMER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 6, 2:45 PM CDT, 2 hours 16 minutes earlier.

Area forecast discussion, May 6, 2:45 PM CDT, 2 hours 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
245 PM CDT SUN MAY 6 2007

.DISCUSSION...

FORECAST CHALLENGES CONTINUE TO BE SEVERE WEATHER THREAT THIS
AFTERNOON...ALONG WITH PRECIP CHANCES THROUGH THE WEEK.

CURRENTLY...OUTFLOW BOUNDARY FROM CONVECTION OVER NORTHERN MISSOURI
SLOWLY MAKING ITS WAY SOUTH. THUNDERSTORM ACTIVITY MAINLY BEHIND THE
BOUNDARY. OTHERWISE...NO LIFTING MECHANISM TO GET THUNDERSTORMS
GOING. WE DID AN 18Z SOUNDING FOR SPC...STILL SHOWING CAPS AT 850MB
AND 650MB. CAPES AROUND 3100 J/KG WITH CIN -30 J/KG. A LOT OF
INSTABILITY...BUT WITH LACK OF TRIGGER...GOING TO BE HARD PRESSED TO
GET ANY WIDESPREAD CONVECTION GOING. MM5 MODEL SHOWING SOME FAIRLY
GOOD LOW LEVEL MOISTURE CONVERGENCE ACROSS SOUTHEAST KANSAS AND
WESTERN MISSOURI ALONG WHATS LEFT OF AN OLD STATIONARY FRONT...CAN
SEE FAIRLY GOOD ON SATELLITE IMAGERY. NOT MUCH SHEAR FROM THE 18Z
SOUNDING...DO HAVE A SOUTHWEST LLVL JET OF 30KTS AT 4500FT WITH
0-3KM HELICITIES OF 99 M2/S2. SO DONT THINK TORNADOES WILL BE A
PROBLEM TODAY. BUT SINCE THE TORNADO WATCH IS OUT...DECIDED TO LET
IT RIDE A FEW MORE HOURS...AT LEAST THROUGH SUNSET TO SEE IF
ANYTHING DEVELOPS.

GIVEN POOR PERFORMANCE OF MODELS OVER THE PAST FEW DAYS...PRECIP
CHANCES REMAIN QUESTIONABLE. DECIDED TO GO WITH INHERITED POPS THIS
FORECAST CYCLE. GFS SHOWING RIDGE REMAINING FIRM OVER THE AREA
THROUGH TUESDAY. UPPER LOW VERY SLOWLY MOVES EAST ACROSS THE STATE
GIVING CHANCE POPS THROUGHOUT THE WEEK.

GCC

&&

.AVIATION...

FOR THE 18Z SGF TAFS...CUMULUS FIELD AOA 3500 WILL CONTINUE THROUGH
00Z WITH A BROKEN DECK OF 3500/4500 POSSIBLE DURING THE AFTERNOON
HOURS. OUTFLOW BOUNDARY ACROSS WEST CENTRAL MISSOURI THIS AFTERNOON
WILL LIKELY HOLD STEADY OR RETROGRADES NORTHWARD...OR EVEN WASHOUT.
THEREFORE...ONLY THUNDERSTORM ACTIVITY WILL LIKELY DEPEND UPON THE
AMOUNT OF INSTABILITY FROM ANY TYPE OF OUTFLOW BOUNDARY NEAR
KSGF/KJLN. BEST CHANCE OF THUNDERSTORM ACTIVITY WITH MVFR/IFR
CEILINGS/VISIBILITIES WILL OCCUR AROUND KJLN. WILL UPDATE TAFS IF
ANY DEVIATION OF CURRENT TRENDS INDICATE. JLT

FOR THE 18Z PLEASANT HILL TAFS...MORNING MCS AND OUTFLOW BOUNDARIES
INDICATED A PERSISTENT EAST/NORTHEAST WIND DURING THE EARLY
AFTERNOON PERIOD. MVFR CEILINGS WILL OCCUR WITH ANY HEAVIER
CONVECTIVE CELLS. HAVE ONLY ALLOWED FOR A TEMPORARY PERIOD THROUGH
20Z AND WILL UPDATE IF CURRENT TRENDS INDICATE. HOWEVER...MORNING
MCS WILL LIKELY DAMPER ANY EXTREME INSTABILITY TRENDS...SO
THUNDERSTORM ACTIVITY SHOULD BE MODERATE TO STRONG. DONT EXPECT
SEVERE ACTIVITY THROUGH THE NEXT 3/6 HOURS. AFTER 00Z...THUNDERSTORM
POTENTIAL WILL LIKELY INCREASE AS THE LOW LEVEL JET INCREASES AND
THUNDERSTORM ACTIVITY FROM OKLAHOMA AND SOUTHEAST KANSAS MOVES
NORTHWARD. JLT

&&

SGF WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.

WFO SGF
Hazardous weather outlook, May 6, 2:30 PM CDT, 2 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
230 PM CDT SUN MAY 6 2007

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-071815-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
101 PM CDT SUN MAY 6 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

  WEATHER HAZARDS EXPECTED:

  SCATTERED THUNDERSTORMS SOME OF WHICH MAY BE SEVERE WITH HAIL TO
  THE SIZE OF QUARTERS AND WIND GUSTS TO 60 MPH. ISOLATED
  TORNADOES ARE ALSO POSSIBLE WITH THE STRONGEST STORMS.

  HEAVY RAINFALL THAT MAY LEAD TO FLASH FLOODING

  AREAS AFFECTED AND TIMING:

  THUNDERSTORMS WILL BE POSSIBLE ACROSS ALL OF EXTREME SOUTHEAST
  KANSAS AND THE MISSOURI OZARKS THROUGH EARLY THIS EVENING...
  AND WILL CONTINUE TO BE POSSIBLE TONIGHT WEST OF AN OSCEOLA TO
  CASSVILLE LINE. SEVERE THUNDERSTORMS WILL BE POSSIBLE MAINLY
  WEST OF A WARSAW TO AVA LINE THIS AFTERNOON AND EARLY THIS
  EVENING.

  FLASH FLOODING IS POSSIBLE NORTH OF A LINE FROM BRONSON TO
  HERMITAGE TO VIENNA THROUGH EARLY THIS EVENING.

  DISCUSSION:

 THUNDERSTORMS ARE FORECAST TO DEVELOP ACROSS EASTERN KANSAS BY
 NOON AND MOVE INTO WESTERN MISSOURI THROUGH THE AFTERNOON. WIND
 SHEAR MAY BE SUFFICIENT FOR A SEVERE STORMS FROM NOON INTO EARLY
 THIS EVENING WEST OF A WARSAW TO AVA LINE. ISOLATED
 TORNADOES...HAIL TO THE SIZE OF WALNUTS AND WIND GUSTS TO 60 MPH
 ARE POSSIBLE ACROSS EXTREME SOUTHEAST KANSAS AND TORNADO WATCH
 243 IS IN EFFECT THROUGH 6 PM THIS EVENING. HAIL TO THE SIZE OF
 QUARTERS AND WIND GUSTS TO 60 MPH WILL BE THE MAIN THREATS ACROSS
 WESTERN MISSOURI WEST OF A LINE FROM WARSAW TO AVA. THUNDERSTORMS
 ACROSS THE REST OF THE MISSOURI OZARKS MAY PRODUCE HAIL TO THE
 SIZE OF DIMES AND WIND GUSTS TO 50 MPH. MOST OF THE THUNDERSTORM
 ACTIVITY WILL QUICKLY DIMINISH THIS EVENING. A FEW THUNDERSTORMS
 WILL STILL BE POSSIBLE LATE TONIGHT OVER EXTREME SOUTHEAST KANSAS
 AND WESTERN MISSOURI...BUT THESE STORMS ARE NOT EXPECTED TO BE
 SEVERE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

 THUNDERSTORM CHANCES WILL GRADUALLY INCREASE THROUGH MIDWEEK.
 STRONG TO SEVERE STORMS WILL BE POSSIBLE...BUT SPECIFIC DETAILS
 REMAIN IN QUESTION. THERE WILL ALSO BE A THREAT FOR HEAVY
 RAINFALL AND LOCALIZED FLOODING...MAINLY OVER EXTREME SOUTHEAST
 KANSAS AND WESTERN MISSOURI.

.SPOTTER INFORMATION STATEMENT...

 SPOTTER ACTIVATION WILL LIKELY BE NEEDED ACROSS EXTREME
 SOUTHEAST KANSAS AND WEST OF A LINE FROM WARSAW TO AVA BY 3 PM
 THIS AFTERNOON.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

CLAYCOMB

In the hours before

Local storm report, May 6, 4:18 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
418 PM CDT SUN MAY 06 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0345 PM     FLASH FLOOD      3 E DEERFIELD           37.84N 94.45W
05/06/2007                   VERNON             MO   EMERGENCY MNGR

            HIGHWAY 54 JUST EAST OF DEERFIELD FLOODED

&&

GCLAYCOM
Local storm report, May 6, 4:26 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
426 PM CDT SUN MAY 06 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0345 PM     FLASH FLOOD      NEVADA                  37.84N 94.35W
05/06/2007                   VERNON             MO   EMERGENCY MNGR

            CAR STUCK IN WATER UNDER AN OVERPASS

&&

GCLAYCOM
Local storm report, May 6, 4:27 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
427 PM CDT SUN MAY 06 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0405 PM     FLASH FLOOD      7 NE NEVADA             37.91N 94.26W
05/06/2007                   VERNON             MO   EMERGENCY MNGR

            SEVERAL FARM ROADS UNDER WATER NE OF NEVADA

&&

GCLAYCOM
Local storm report, May 6, 4:29 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
429 PM CDT SUN MAY 06 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0405 PM     FLASH FLOOD      5 NE NEVADA             37.89N 94.29W
05/06/2007                   VERNON             MO   EMERGENCY MNGR

            M HIGHWAY 5 MILES EAST OF HIGHWAY 71 FLOODED

&&

GCLAYCOM
Local storm report, May 6, 4:54 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
454 PM CDT SUN MAY 06 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0405 PM     HAIL             2 SE DEERFIELD          37.82N 94.48W
05/06/2007  E0.88 INCH       VERNON             MO   EMERGENCY MNGR

            REPORT FROM SPOTTER

&&

GCLAYCOM
Local storm report, May 6, 4:56 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
456 PM CDT SUN MAY 06 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0405 PM     FLASH FLOOD      2 NW WALKER             37.92N 94.26W
05/06/2007                   VERNON             MO   EMERGENCY MNGR

            WATER OVER ROADS M AND OO NORTHWEST OF WALKER

&&

GCLAYCOM

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 6, 1:39 PM CDTFlash Flood WarningSGFBenton6 hr
May 6, 2:08 PM CDTSevere Thunderstorm WarningSGFMorgan28 min
May 6, 2:13 PM CDTSevere Thunderstorm WarningSGFVernon77 min
May 6, 3:01 PM CDTSevere Thunderstorm WarningSGFBarton43 min
May 6, 3:21 PM CDTFlash Flood WarningSGFVernon6 hr
May 6, 3:26 PM CDTSevere Thunderstorm WarningSGFVernon79 min
May 6, 3:53 PM CDTSevere Thunderstorm WarningSGFSt. Clair71 min
May 6, 4:02 PM CDTSevere Thunderstorm WarningSGFCedar43 min
May 6, 4:59 PM CDTSevere Thunderstorm WarningSGFBarton18 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.